Utilize este identificador para referenciar este registo: http://hdl.handle.net/10400.22/6964
Título: An efficient numerical scheme for solving multi-dimensional fractional optimal control problems with a quadratic performance index
Autor: Bhrawy, A. H.
Doha, E.H.
Machado, J. A. Tenreiro
Ezz-Eldien, S. S.
Palavras-chave: Fractional optimal control problem
Legendre polynomials
Operational matrix
Lagrange multiplier method
Caputo derivatives
Riemann–liouville integrals
Data: 2015
Editora: Wiley Online Library
Relatório da Série N.º: Asian Journal of Control;Vol. 17, Issue 6
Resumo: The shifted Legendre orthogonal polynomials are used for the numerical solution of a new formulation for the multi-dimensional fractional optimal control problem (M-DFOCP) with a quadratic performance index. The fractional derivatives are described in the Caputo sense. The Lagrange multiplier method for the constrained extremum and the operational matrix of fractional integrals are used together with the help of the properties of the shifted Legendre orthonormal polynomials. The method reduces the M-DFOCP to a simpler problem that consists of solving a system of algebraic equations. For confirming the efficiency and accuracy of the proposed scheme, some test problems are implemented with their approximate solutions.
URI: http://hdl.handle.net/10400.22/6964
DOI: 10.1002/asjc.1109
Versão do Editor: http://onlinelibrary.wiley.com/doi/10.1002/asjc.1109/full
Aparece nas colecções:ISEP - DEE - Artigos

Ficheiros deste registo:
Ficheiro Descrição TamanhoFormato 
ART_TenreiroMachado26_2015.pdf1,13 MBAdobe PDFVer/Abrir    Acesso Restrito. Solicitar cópia ao autor!


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Todos os registos no repositório estão protegidos por leis de copyright, com todos os direitos reservados.